Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Fluid pocket in eye, Tobramycin, irritation?

I have a bump on the white of my eye . I went to eye doctor and he said I have a fluid pocket that is from allergies and stuff. gave me Tobramycin Dexametasone to use 1 drop 4 times a day. It has not got better but does not hurt any worst just kind of irritated and contact rubs. The dr called it something long but I cannot remember what he said. Does this sound right. He said sometimes instead of ichey, watery eyes it kind of builds up.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  922
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you had a bump on the white part of the eye, for which you are on treatment by tobramycin dexamethasone eye drops which is a combination of antibiotic and steroid.
The swelling is non infective but antiinflammatory for which your eye doctor has started antibiotic with steroid eye drops. The lesion can be episcleritis or phylectunular conjunctivitis or inflammed pterygium.
I advice you to continue the same treatment as advised by your eye doctor.
Thank you
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor